# SDR R61A201210290646

- Difficulty date: October 29, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 21,979 hours, 16,484 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17032011001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND CRACK LIKE INDICATIONS LEFT WING SPAR 2 A 3 HOLE.  MAINTENANCE REAMED LEFT WING SPAR 2 A3 HOLE TO .590 IAW S/B 170-57-0053.  THE AIRCRAFT IS SCHEDULED FOR CHECK FLIGHT 11-18-2012.
